# SDR ABXA9701443

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Rib
- Part number: 991154718
- Condition: Corroded
- Location: E/E Comp Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIB INSIDE E AND E DOOR BULGED.  *S/D*  REPAIRED IAW SRM 52-42.
